Journal of American Folklore

From Wikipedia, the free encyclopedia
  (Redirected from The Journal of American Folklore)
Jump to: navigation, search
Journal of American Folklore  
Journal of American Folklore.jpg
Abbreviated title (ISO 4)
J. Am. Folklore
Discipline Folklore
Language English
Edited by Thomas A. DuBois, James P. Leary
Publication details
Publisher
Publication history
1888-present
Frequency Quarterly
Indexing
ISSN 0021-8715 (print)
1535-1882 (web)
LCCN 2002-227249
OCLC no. 67084841
Links

The Journal of American Folklore is a peer-reviewed academic journal published by the American Folklore Society. Since 2003 this has been done on its behalf by the University of Illinois Press. The journal has been published since the society's founding in 1888. It publishes on a quarterly schedule and incorporates scholarly articles, essays, and notes relating to its field. It also includes reviews of books, exhibitions and events.

Editors[edit]

The following persons have been editor-in-chief of the journal:[1]

References[edit]

  1. ^ Journal of American Folklore, Centennial Index, Vol. 101, No. 402, pp.20-49
  2. ^ "Editor & AFS Contact Information: Journal of American Folklore", Retrieved 26 April 2013.

External links[edit]